# SDR 01FDEA00964

- Difficulty date: November 2, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 1 ENG STRUT OVERHEAD LIGHT ILLUM.  SECURED CLAP AND CONNECTOR PER MM 36-00-000-5.  OPS CHECK OK.
